About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 512383, 5 pages
http://dx.doi.org/10.1155/2013/512383
Research Article

Rotationally Symmetric Harmonic Diffeomorphisms between Surfaces

1Faculty of Mathematics & Computer Science, Hubei University, Wuhan 430062, China
2The School of Natural Sciences and Humanities, Shenzhen Graduate School, The Harbin Institute of Technology, Shenzhen 518055, China
3Department of Mathematics, Jinan University, Guangzhou 510632, China

Received 12 February 2013; Revised 22 April 2013; Accepted 22 April 2013

Academic Editor: Yuriy Rogovchenko

Copyright © 2013 Li Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Li Chen, Shi-Zhong Du, and Xu-Qian Fan, “Addendum to “Harmonic diffeomorphisms between the annuli with rotational symmetry” [Nonlinear Anal. 101 (2014) 144–150],” Nonlinear Analysis: Theory, Methods & Applications, vol. 105, pp. 1–2, 2014. View at Publisher · View at Google Scholar
  • Li Chen, Shi-Zhong Du, and Xu-Qian Fan, “Harmonic diffeomorphisms between the annuli with rotational symmetry,” Nonlinear Analysis: Theory, Methods & Applications, vol. 101, pp. 144–150, 2014. View at Publisher · View at Google Scholar